# SDR ASMF201704014

- Difficulty date: April 23, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-800
- Aircraft serial: 37753
- Aircraft time: 21,484 hours, 10,363 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED,  DURING TAXI, THE THRUST REVERSER LIGHT ILLUMINATED. MAINTENANCE PERFORMED A REVISION TO LEFT ENGINE IAW AMM 71-00-00, DETECTING THE LEFT ENGINE WITH OPERATION NORMAL; SO THE THRUST REVERSER LIGHT REPORT WAS DEFERRED IAW MEL 78-1-3, CAT. C. AT MTY, THE FIM 78-31 TASK 801 PROCEDURE WAS PERFORMED, TESTED CORRECT AND THE REPORT WAS CLOSED.
